Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 80, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Aug 27, 2017, 1:37 PM CDT for 20 counties in Texas. It was in force for 18 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2017, 1:37 PM CDT (18:37 UTC)
- Expired
- Aug 28, 2017, 7:30 AM CDT
- In force
- 18 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Liberty County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 47 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 5:18 PM CDT | FLASH FLOOD | 4 Sw Cove, TX | SH 99 NORTHBOUND AND SOUTHBOUND UNDERWATER VIA TXDOT BEAUMONT |
| Aug 27, 7:21 PM CDT | FLASH FLOOD | 2 Sse Shepherd, TX | FLASH FLOODING ON MARIE ST IN SHEPHERD AS WELL AS NUMEROUS OTHER PLACES ACROSS THE COUNTY VIA TXDOT LUFKIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 221 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
215
WGUS54 KHGX 271837
FFWHGX
TXC015-039-041-051-071-089-157-167-185-201-291-321-339-373-407-455-
471-473-477-481-280030-
/O.NEW.KHGX.FF.W.0080.170827T1837Z-170828T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
137 PM CDT SUN AUG 27 2017
The National Weather Service in League City has issued a
* Flash Flood Warning for...
Grimes County in southeastern Texas...
Eastern Washington County in southeastern Texas...
Southeastern Brazos County in southeastern Texas...
Central Galveston County in southeastern Texas...
Montgomery County in southeastern Texas...
San Jacinto County in southeastern Texas...
Brazoria County in southeastern Texas...
Chambers County in southeastern Texas...
Western Waller County in southeastern Texas...
Polk County in southeastern Texas...
Walker County in southeastern Texas...
Northeastern Harris County in southeastern Texas...
Southern Trinity County in southeastern Texas...
Northeastern Colorado County in southeastern Texas...
Eastern Wharton County in southeastern Texas...
Austin County in southeastern Texas...
Southeastern Burleson County in southeastern Texas...
Western Fort Bend County in southeastern Texas...
Liberty County in southeastern Texas...
Northeastern Matagorda County in southeastern Texas...
* Until 730 PM CDT.
* At 130 PM CDT, Doppler radar indicated bands of showers
and thunderstorms moving across the region. There is ongoing flooding
across portions of the area. Additional rainfall will runoff and
cause additional flooding and the increase the areal extent of
existing high water.
* Some locations that will experience flooding include...
Baytown, Conroe, Galveston Causeway, Galveston Island West End,
Huntsville, western Rosenberg, Lake Jackson, Angleton, Bay City,
Brenham, Freeport, Clute, Wharton, Liberty, Cleveland, Dayton,
Navasota, Sealy, Willis and Livingston.
LAT...LON 2903 9512 2907 9515 2933 9484 3010 9508
3033 9587 3011 9626 2920 9555 2931 9536
2903 9517 2862 9577 2990 9647 3038 9643
3101 9549 3110 9465 3106 9456 3049 9454
3049 9473 3011 9460 3011 9444 2956 9435
$$3 follow-up statements
968
WGUS54 KHGX 280012
FFWHGX
TXC015-039-041-051-071-089-157-167-185-201-291-321-339-373-407-455-
471-473-477-481-280630-
/O.EXT.KHGX.FF.W.0080.000000T0000Z-170828T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
712 PM CDT SUN AUG 27 2017
The National Weather Service in League City has extended the
* Flash Flood Warning for...
Grimes County in southeastern Texas...
Eastern Washington County in southeastern Texas...
Southeastern Brazos County in southeastern Texas...
Central Galveston County in southeastern Texas...
Montgomery County in southeastern Texas...
San Jacinto County in southeastern Texas...
Brazoria County in southeastern Texas...
Chambers County in southeastern Texas...
Western Waller County in southeastern Texas...
Polk County in southeastern Texas...
Walker County in southeastern Texas...
Northeastern Harris County in southeastern Texas...
Southern Trinity County in southeastern Texas...
Northeastern Colorado County in southeastern Texas...
Eastern Wharton County in southeastern Texas...
Austin County in southeastern Texas...
Southeastern Burleson County in southeastern Texas...
Western Fort Bend County in southeastern Texas...
Liberty County in southeastern Texas...
Northeastern Matagorda County in southeastern Texas...
* Until 130 AM CDT Monday.
* At 709 PM CDT, Doppler radar indicated both a shield of moderate
to occasionally heavy showers and thunderstorms in the northern
part of the area and bands of heavy showers and thunderstorms to
the southern portion of the area. There is ongoing flooding across
portions of the area. Additional rainfall will runoff and cause
additional flooding and the increase the areal extent of existing
high water.
* Some locations that will experience flooding include...
Baytown, Conroe, Galveston Causeway, Galveston Island West End,
Huntsville, western Rosenberg, Lake Jackson, Angleton, Bay City,
Brenham, Freeport, Clute, Wharton, Liberty, Cleveland, Dayton,
Navasota, Sealy, Willis and Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding. If you are in a safe location this evening, do
not leave tonight unless your situation becomes too unsafe to stay.
&&
LAT...LON 2903 9512 2907 9515 2933 9484 3010 9508
3033 9587 3011 9626 2920 9555 2931 9536
2903 9517 2862 9577 2990 9647 3038 9643
3101 9549 3110 9465 3106 9456 3049 9454
3049 9473 3011 9460 3011 9444 2956 9435
$$350
WGUS54 KHGX 280618 RRA
FFWHGX
TXC015-039-041-051-071-089-157-167-185-201-291-321-339-373-407-455-
471-473-477-481-280930-
/O.EXT.KHGX.FF.W.0080.000000T0000Z-170828T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
118 AM CDT MON AUG 28 2017
The National Weather Service in League City has extended the
* Flash Flood Warning for...
Grimes County in southeastern Texas...
Eastern Washington County in southeastern Texas...
Southeastern Brazos County in southeastern Texas...
Central Galveston County in southeastern Texas...
Montgomery County in southeastern Texas...
San Jacinto County in southeastern Texas...
Brazoria County in southeastern Texas...
Chambers County in southeastern Texas...
Western Waller County in southeastern Texas...
Polk County in southeastern Texas...
Walker County in southeastern Texas...
Northeastern Harris County in southeastern Texas...
Southern Trinity County in southeastern Texas...
Northeastern Colorado County in southeastern Texas...
Eastern Wharton County in southeastern Texas...
Austin County in southeastern Texas...
Southeastern Burleson County in southeastern Texas...
Western Fort Bend County in southeastern Texas...
Liberty County in southeastern Texas...
Northeastern Matagorda County in southeastern Texas...
* Until 430 AM CDT.
* At 118 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is already
occurring.
* Some locations that will experience flooding include...
Baytown, Conroe, Galveston Causeway, Galveston Island West End,
Huntsville, western Rosenberg, Lake Jackson, Angleton, Bay City,
Brenham, Freeport, Clute, Wharton, Liberty, Cleveland, Dayton,
Navasota, Sealy, Willis and Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2903 9512 2907 9515 2933 9484 3010 9508
3033 9587 3011 9626 2920 9555 2931 9536
2903 9517 2862 9577 2990 9647 3038 9643
3101 9549 3110 9465 3106 9456 3049 9454
3049 9473 3011 9460 3011 9444 2956 9435
$$677
WGUS54 KHGX 280913
FFWHGX
TXC015-039-041-051-071-089-157-167-185-201-291-321-339-373-407-455-
471-473-477-481-281230-
/O.EXT.KHGX.FF.W.0080.000000T0000Z-170828T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
413 AM CDT MON AUG 28 2017
The National Weather Service in League City has extended the
* Flash Flood Warning for...
Grimes County in southeastern Texas...
Eastern Washington County in southeastern Texas...
Southeastern Brazos County in southeastern Texas...
Central Galveston County in southeastern Texas...
Montgomery County in southeastern Texas...
San Jacinto County in southeastern Texas...
Brazoria County in southeastern Texas...
Chambers County in southeastern Texas...
Western Waller County in southeastern Texas...
Polk County in southeastern Texas...
Walker County in southeastern Texas...
Northeastern Harris County in southeastern Texas...
Southern Trinity County in southeastern Texas...
Northeastern Colorado County in southeastern Texas...
Eastern Wharton County in southeastern Texas...
Austin County in southeastern Texas...
Southeastern Burleson County in southeastern Texas...
Western Fort Bend County in southeastern Texas...
Liberty County in southeastern Texas...
Northeastern Matagorda County in southeastern Texas...
* Until 730 AM CDT.
* At 413 AM CDT, Doppler radar indicated heavy rain across the warned
area. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Baytown, Conroe, Galveston Causeway, Galveston Island West End,
Huntsville, western Rosenberg, Lake Jackson, Angleton, Bay City,
Brenham, Freeport, Clute, Wharton, Liberty, Cleveland, Dayton,
Navasota, Sealy, Willis and Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2903 9512 2907 9515 2933 9484 3010 9508
3033 9587 3011 9626 2920 9555 2931 9536
2903 9517 2862 9577 2990 9647 3038 9643
3101 9549 3110 9465 3106 9456 3049 9454
3049 9473 3011 9460 3011 9444 2956 9435
$$
HathawayWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 12:45 PM CDT, 52 minutes earlier.
Area forecast discussion, Aug 27, 12:45 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1245 PM CDT Sun Aug 27 2017
..EPIC AND CATASTROPHIC FLOODING CONTINUES IN AND AROUND THE
HOUSTON AND GALVESTON AREAS...
..FLASH FLOOD EMERGENCIES CONTINUE FOR FOR LIFE-THREATENING
CATASTROPHIC FLOODING...
.AVIATION...
The center of near-stationary TS Harvey is currently located near
Goliad, TX and is forecast to slowly drift to the south and
southeast over the next 24 hours. Rain bands will continue to periodically
come ashore and produce IFR conditions. Basically the Houston
area is a no-fly zone with Hobby and Intercontinental Airports being
closed to non emergency traffic. TAFs basically communicate MVFR
with periods of IFR cats within banding. Winds are from the
southeast and south with occasional gusts to 30 knots inside rain
bands. 44
&&
.PREV DISCUSSION... /ISSUED 1055 AM CDT Sun Aug 27 2017/
DISCUSSION...
Showers and embedded thunderstorms continue to stream across Southeast
Texas this morning while rotating around slowly south southeastward
moving Tropical Storm Harvey. If there is any good news, it might
be that the rainfall rates in our county warning area are not as
high as they were during the catastrophic events overnight. Even
though these rains are lighter, some of them are falling on already
devastated areas and are aggravating ongoing rescue efforts.
Flash Flood Emergencies and Flash Flood Warnings remain in effect,
and we also continue to deal with rotating cells that are producing
radar indicated tornado signatures. As for the forecast update,
current thinking is that there should be a break in this morning's
activity. Additional development is anticipated this evening and
overnight by almost every model, and this batch of storms could be
the next round of very heavy rainfall. If these storms move into
or develop across already flooded areas, Harvey's epic catastrophic
flood event will only get worse. With the slow movement of Harvey
anticipated over the next several days, additional rainfall amounts
of 15 to 25 inches are expected through Friday. Any rainfall amounts
this high will lead to more catastrophic and life-threatening flooding.
Unfortunately, this event is no where close from being over. 42
HYDROLOGY... There have been record crests across numerous bayous
across southern Harris County overnight. Due to the heavy rain,
we are expecting record crests during the week ahead. 43
MARINE...
Tropical Storm Harvey will move very little in the coming days and
this will maintain a tight enough northeast to east pressure
gradient across the local waters to keep small craft advisory flags
up through at least mid week. Bands of heavy rainfall with embedded
thunderstorms will periodically track across the waters...moving in
from the south and west. Gale force wind gusts and quickly agitated
seas will occur in and around any passing strong thunderstorm cell.
Waterspouts will also be a threat within Harvey's outer bands. East
to southeast winds will range between 20 to 30 knots with average
wave heights of between 5 to 7 feet with occasional 8 to 9 foot
heights.
Extreme to strong rip currents will continue for a few more days.
Currents and river(s) discharge(s) into the bays will also remain
problematic for navigation for at least a few days (possibly into
next weekend) given this record setting rainfall that has led to
the extreme inland flooding. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 71 81 70 82 72 / 80 70 60 60 60
Houston (IAH) 73 79 72 82 74 / 80 80 70 60 70
Galveston (GLS) 76 82 77 84 78 / 80 80 70 70 70
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Jackson...
Matagorda.
Flash Flood Watch through Wednesday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Tropical Storm Warning for the following zones: Matagorda Bay.
Small Craft Advisory until 7 AM CDT Tuesday for the following
zones: Coastal waters from Freeport to the Matagorda Ship
Channel out 20 NM...Coastal waters from High Island to
Freeport out 20 NM...Galveston Bay...Waters from Freeport
to the Matagorda Ship Channel from 20 to 60 NM...Waters
from High Island to Freeport from 20 to 60 NM.
&&
Discussion...40
Aviation/Marine...44Hazardous weather outlook, Aug 27, 6:21 AM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 621 AM CDT Sun Aug 27 2017 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-281200- Austin-Brazoria-Brazos-Burleson-Chambers- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston- Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk- San Jacinto-Trinity-Walker-Waller-Washington- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- Wharton- 621 AM CDT Sun Aug 27 2017 ...FLASH FLOOD EMERGENCY FOR LIFE-THREATENING CATASTROPHIC FLOODING.... This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight Periods of showers and thunderstorms with heavy rainfall can be expected across the area today and tonight as Tropical Storm Harvey remains nearly stationary. An additional 2 to 4 inches of rain is likely, and 10 to 12 inches are possible with these storms. Any rain falling on locations that have already received record breaking rainfall will be devastating. .DAYS TWO THROUGH SEVEN...Monday through Saturday Harvey is expected to meander in and around the Southeast Texas area for several days and produce round after round of showers and thunderstorms. Additional life-threatening rainfall totals of 15 to 25 inches with isolated higher amounts are possible across the Flash Flood Watch area over the next several days, and results will be devastating if any of these rains fall where catastrophic flooding has already occurred. .SPOTTER INFORMATION STATEMENT... Spotters will be needed through at least the first half of the week.
In the hours before
Special weather statement, Aug 27, 10:27 AM CDT, 3 hours 10 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1027 AM CDT SUN AUG 27 2017 TXZ199-213-227-237-271630- Brazoria TX-Harris TX-Fort Bend TX-Montgomery TX- 1027 AM CDT SUN AUG 27 2017 ...SPECIAL WEATHER STATEMENT... At 1025 AM CDT, Doppler radar was tracking a line of strong thunderstorms across northern Brazoria...eastern Fort Bend...and cnetral Harris County counties...moving north at 50 mph. Weak rotation along this line may spin up a quick short lived tornado within the next hour. Locations impacted include... Pearland, eastern Sugar Land, Missouri City, Stafford, Bellaire, Humble, West University Place, Tomball, Jersey Village, Manvel, Hunters Creek Village, Bunker Hill Village, Piney Point Village, Downtown Houston, Greenway / Upper Kirby Area, Kingwood, Spring Branch North, Second Ward, Greater Greenspoint and Spring. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 100 PM CDT for southeastern Texas. LAT...LON 2924 9540 2926 9558 3012 9565 3005 9519 TIME...MOT...LOC 1525Z 184DEG 43KT 2946 9545
Local storm report, Aug 27, 11:08 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1108 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM FLASH FLOOD HOUSTON 29.77N 95.39W
08/27/2017 HARRIS TX BROADCAST MEDIA
MORE THAN 2000 FLOOD WATER RESCUES HAVE BEEN CONDUCTED.
RESCUES ARE ONGOING.
&&
EVENT NUMBER HGX1700394
42Local storm report, Aug 27, 11:41 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1141 AM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 1 NNE FRIENDSWOOD 29.53N 95.19W
08/27/2017 GALVESTON TX PUBLIC
IMPASSABLE STREET FLOODING FROM CLEAR CREEK IN
FRIENDSWOOD.
&&
EVENT NUMBER HGX1700395
MHLocal storm report, Aug 27, 12:24 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1224 PM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TORNADO 1 WSW NEEDVILLE 29.39N 95.86W
08/27/2017 FORT BEND TX LAW ENFORCEMENT
TORNADO SPOTTED BY A DEPUTY NEAR FM 442 AND FM 360.
&&
EVENT NUMBER HGX1700396
KMLocal storm report, Aug 27, 12:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1226 PM CDT SUN AUG 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TORNADO 3 SE DEER PARK 29.66N 95.09W
08/27/2017 HARRIS TX FIRE DEPT/RESCUE
TORNADO SIGHTING NEAR SPENCER HIGHWAY AND UNDERWOOD
ROAD IN LA PORTE HEADING NORTH.
&&
EVENT NUMBER HGX1700397
KMThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:01 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 44 min |
| Aug 26, 7:21 PM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 39 min |
| Aug 26, 7:22 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 113 min |
| Aug 26, 7:40 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Harris | 50 min |
| Aug 26, 7:51 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| Aug 26, 8:13 PM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 32 min |
| Aug 26, 8:15 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Grimes, Harris, Montgomery, Waller | 3 hr |
| Aug 26, 8:31 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Waller, Washington | 119 min |
| Aug 26, 8:31 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 29 min |
| Aug 26, 8:49 PM CDT | River Flood Warning | HGX | Harris | 57 hr |
| Aug 26, 8:57 PM CDT | River Flood Warning | HGX | Montgomery, Waller | 21 days |
| Aug 26, 8:58 PM CDT | Special Weather Statement | HGX | Brazoria, Galveston, Harris | 62 min |
| Aug 26, 9:03 PM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 26, 9:07 PM CDT | River Flood Warning | HGX | Harris | 57 hr |
| Aug 26, 9:12 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery | 3 hr |
| Aug 26, 9:12 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:18 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 9:25 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:27 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Aug 26, 9:41 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:45 PM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 26, 9:48 PM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 9:49 PM CDT | River Flood Warning | HGX | Jackson | 6 days |
| Aug 26, 9:50 PM CDT | Special Weather Statement | HGX | Brazoria | 70 min |
| Aug 26, 9:57 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:03 PM CDT | River Flood Warning | HGX | Montgomery | 5 days |
| Aug 26, 10:07 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Aug 26, 10:12 PM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Aug 26, 10:15 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 26, 10:24 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:28 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:28 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 26, 10:29 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 10:38 PM CDT | Gale Warning | HGX | 8 hr | |
| Aug 26, 10:38 PM CDT | Small Craft Advisory | HGX | 23 hr | |
| Aug 26, 10:42 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:43 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 10:44 PM CDT | River Flood Warning | HGX | Harris | 30 hr |
| Aug 26, 10:47 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 10:49 PM CDT | River Flood Warning | HGX | Harris | 54 hr |
| Aug 26, 10:51 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 6 days |
| Aug 26, 10:54 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Aug 26, 10:56 PM CDT | River Flood Warning | HGX | Harris | 16 days |
| Aug 26, 10:59 PM CDT | River Flood Warning | HGX | Galveston, Harris | 5 days |
| Aug 26, 11:09 PM CDT | River Flood Warning | HGX | Lavaca | 5 days |
| Aug 26, 11:10 PM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more | 5 hr |
| Aug 26, 11:15 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 26, 11:20 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| Aug 26, 11:20 PM CDT | Tornado Warning | HGX | Harris | 11 min |
| Aug 26, 11:21 PM CDT | River Flood Warning | HGX | Burleson, Washington | 5 days |
| Aug 26, 11:30 PM CDT | River Flood Warning | HGX | Harris | 56 hr |
| Aug 26, 11:32 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 11:32 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 11:38 PM CDT | River Flood Warning | HGX | Brazoria, Harris | 5 days |
| Aug 26, 11:38 PM CDT | Tornado Warning | HGX | Harris | 22 min |
| Aug 26, 11:41 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 109 min |
| Aug 26, 11:48 PM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| Aug 26, 11:58 PM CDT | Tornado Warning | HGX | Harris | 17 min |
| Aug 26, 11:59 PM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Aug 27, 12:00 AM CDT | Tornado Warning | HGX | Galveston, Harris | 15 min |
| Aug 27, 12:03 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Aug 27, 12:10 AM CDT | River Flood Warning | HGX | Colorado | 3 days |
| Aug 27, 12:13 AM CDT | River Flood Warning | HGX | Colorado | 27 hr |
| Aug 27, 12:22 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 6 hr |
| Aug 27, 12:27 AM CDT | Tornado Warning | HGX | Galveston | 18 min |
| Aug 27, 12:29 AM CDT | River Flood Warning | HGX | Harris | 15 days |
| Aug 27, 12:32 AM CDT | River Flood Warning | HGX | Harris | 3 days |
| Aug 27, 12:33 AM CDT | River Flood Warning | HGX | Harris | 67 hr |
| Aug 27, 12:35 AM CDT | River Flood Warning | HGX | Harris | 55 hr |
| Aug 27, 12:42 AM CDT | River Flood Warning | HGX | Brazoria, Harris | 5 days |
| Aug 27, 12:46 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 27, 12:48 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 6 days |
| Aug 27, 12:48 AM CDT | River Flood Warning | HGX | Harris | 52 hr |
| Aug 27, 12:51 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Washington, Wharton | 3 hr |
| Aug 27, 12:54 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Aug 27, 12:59 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Montgomery, Waller | 3 hr |
| Aug 27, 1:05 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:06 AM CDT | Tornado Warning | HGX | Matagorda, Wharton | 24 min |
| Aug 27, 1:07 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
| Aug 27, 1:09 AM CDT | River Flood Warning | HGX | Harris | 71 hr |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.